Title: Iterative solvers for the stochastic finite element method
Authors: Rosseel, Eveline
Vandewalle, Stefan # ×
Issue Date: 2010
Publisher: SIAM
Series Title: SIAM Journal on Scientific Computing vol:32 issue:1 pages:372-397
ISSN: 1064-8275
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
SISC.pdf Published 1410KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science